# SDR QXEA200701076

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 14,181 hours, 10,154 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 6007302
- Part serial: OCT010074
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Part time: 27,998 hours, 20,056 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - LEFT BRAKES SEEM MUSHY AND SEEM TO GET HOT QUICKLY.  MAINTENANCE REPLACED THE ANTI-SKID CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
